MathSciNet Relay Station
MathSciNet bibliographic data
MR1302329 12H25 (11R09)
Dwork, Bernard M.; van der Poorten, Alfred J. Corrections to: "The Eisenstein constant'' [Duke Math. J. 65 (1992), no. 1, 23–43; MR1148984]. Duke Math. J. 76 (1994), no. 2, 669–672.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement